Distortion Theorems Associated with Schwarzian Derivative for Harmonic Mappings

Thumbnail
Autor:
Hernandez, Rodrigo - Venegas, Osvaldo
URI:
http://repositoriodigital.uct.cl/handle/10925/3151
Datos de publicación:
COMPLEX ANALYSIS AND OPERATOR THEORY,Vol.13,1783-1793,2019
Temas:
Schwarzian derivative - Harmonic mappings - Distortion theorems
Collections
Resumen:
Let f be a complex-valued harmonic mapping defined in the unit disc D. The theorems of Chuaqui and Osgood (J Lond Math Soc 2:289-298, 1993), which assert that the bounds of the size of the hyperbolic norm of the Schwarzian derivative for an analytic function f imply certain bounds for distortion and growth of f, are extended to the harmonic case.

Recursos relacionados